MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT? BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT? BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068502120
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Urinary Tract Infection (2120); Deformity/ Disfigurement (2360); Unspecified Mental, Emotional or Behavioural Problem (4430); Unspecified Kidney or Urinary Problem (4503); Dyspareunia (4505); Unspecified Tissue Injury (4559)
Date of Event 08/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was implanted with an advantage fit system and has since experienced numerous injuries, including, but not limited to chronic pelvic pain, recurrent urinary tract infections, voiding dysfunction, pelvic floor dysfunction, vaginal and urethral atrophy, and pain during intercourse.Subsequently, she underwent a revision surgery on (b)(6) 2023, and a partial excision on (b)(6) 2023.Despite this, the patient has suffered significant pain, disfigurement, embarrassment, and unnecessary expense.She may require additional surgery and long-term medical treatment.The patient has sustained and is expected to continue sustaining severe and debilitating injuries, serious bodily harm, and mental and physical pain and suffering, along with ongoing economic losses that may persist far into the future.
 
Additional Manufacturer Narrative
Block b3: the exact event onset date is unknown.The provided event date of(b)(6) 2023 was chosen as a best estimate based on the date of the first revision surgery.Block e1: this event was reported by the patient's legal representation.The surgeons are: implanting and revision surgeon (b)(6) 2023): (b)(6) 2023): (b)(6) oh block h6: the following imdrf patient codes capture the reportable events below: e2330 - pain e1310 - recurrent urinary tract infections e2015 - atrophy e1405 - dyspareunia e2308 - disfigurement imdrf impact code f1905 captures the reportable event of mesh revision and partial excision surgeries.

Brand Name
ADVANTAGE FIT? BLUE SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22366476
Report Number2124215-2025-42923
Device Sequence Number9582748
Product Code OTN
UDI-Device Identifier08714729961925
UDI-Public(01)08714729961925(17)260417(10)31447745
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/17/2026
Device Model NumberM0068502120
Device Catalogue NumberM0068502120
Device Lot Number0031447745
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2024
Initial Report FDA Received Date06/30/2025
Date Device Manufactured04/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale